American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Mikhail G. Katz and Stéphane Sabourau. Dyck's surfaces, systoles, and capacities. Trans. Amer. Math. Soc. 367 (2015) 4483-4504.
Abstract, references, and article information   
View Article: PDF

[2] Graziano Crasta and Annalisa Malusa. The distance function from the boundary in a Minkowski space. Trans. Amer. Math. Soc. 359 (2007) 5725-5759. MR 2336304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David Hoffman, Jorge H. S. de Lira and Harold Rosenberg. Constant mean curvature surfaces in $M^2\times \mathbf{R}$. Trans. Amer. Math. Soc. 358 (2006) 491-507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yasushi Homma. Bochner-Weitzenböck formulas and curvature actions on Riemannian manifolds. Trans. Amer. Math. Soc. 358 (2006) 87-114. MR 2171224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1